# SDR CKSA96346

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5616894
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT WING TRAILING EDGE FITTING STA 98 CRACKED.  REMOVED AND REPLACED LOWER WING TRAILING EDGE FITTING STA 98 IAW SRM 53-01-0, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82112.
